# SDR AALA20100608DFW15

- Difficulty date: June 8, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 63,794 hours, 34,169 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Condition: Chafed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DURING CLIMBOUT CABIN ALTITUDE WARNING ALERT SOUNDED AND MASTER WARNING LIGHT.  BOTH PRESSURE CONTROLLERS FAILED.  ALSO HAD MULTIPLE ALERTS DURING DESCENT AND CABIN CHIMES COMING ON.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND WIRE V129A10 AT TOP LEFT SIDE OF 110 RELAY PANEL CHAFED CAUSING DAMAGED TO WIRE BUNDLE.  REPLACED WIRES.  SYSTEM GROUND CHECK NORMAL OPERATION.
